MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NV-4-10-HELIX
Medical Device Problem Codes Break (1069); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a haemorrhoid artery embolization procedure, multiple issues were encountered with 4 concerto coils.The coil wires were very hard to advance during insertion into the microcatheter.Resistance was encountered in the catheter hub for the first 3 coils (nv-2-6-helix, nv-3-8-helix, and nv-3-8-helix), and did not push smoothly out of the introducer sheath as well.There was no damage to the catheter or the first 3 coils.The nv-4-10-helix coil appeared to be stuck in the microcatheter, was pushed forward, and some coil remained in the patient after removal of the coil wire, indicating coil separation/break/premature detachment.It was noted that the coil was implanted in the intended location, and no medical/surgical intervention was required.The pushwire was not bent or broken.It was contradictorily stated that there was no friction or difficulty during delivery.The physician did not reposition the coil, rotate the delivery pusher, or attempt to detach the coil.A continuous flush was not administered during the procedure.All devices and accessories were prepared as indicated in the instructions for use.The patient's blood flow and vessel tortuosity were normal.No patient complications have been reported as a result of this event.Ancillary devices include a boston truselect microcatheter.
 
Additional Manufacturer Narrative
Continuation of d10: product id nv-2-6-helix (lot: 231357138); product type: ; implant date n/a; explant date n/a product id nv-3-8-helix (lot: 231394867); product type: ; implant date n/a; explant date n/a product id nv-3-8-helix (lot: 231394867); product type: ; implant date n/a; explant date n/a.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received reported the physician did not report resistance for the nv-4-10-helix coil despite report that the coil broke and appeared to be stuck in the catheter.The cause of the issues was unknown.
 
Additional Manufacturer Narrative
B5 updated with additional information received.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CONCERTO NYLON
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key23476827
Report Number9617601-2025-02512
Device Sequence Number13386807
Product Code KRD
UDI-Device Identifier00847536044920
UDI-Public(01)00847536044920(17)280618(10)231623987
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNV-4-10-HELIX
Device Catalogue NumberNV-4-10-HELIX
Device Lot Number231623987
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer11/12/2025
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date11/26/2025
Date Device Manufactured06/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Patient SexUnknown